# SDR ASAA2017112122690

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,524 hours, 12,343 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: EM158756
- Condition: Leaking
- Location: Fuel Servo
- Part time: 31,493 hours, 9,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL HEATER SERVO LEAKING FUEL ON THE NR 1 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED THE SERVO FUEL HEATER IAW AMM 73-11-07-000-801-F00, AND AMM 73-11-07-400-801-F00. LEAK CHECKED GOOD ON GROUND RUN. NO DEFECTS NOTED.
